# SDR ASOA20130923112

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 27,161 hours, 20,937 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BURNING ELECTRICAL ODOR LIKE A SOLDERING IRON OR HAIR CURLER, ABOVE SEAT 1A.  DETERMINED THE ODOR TO BE COMING FROM THE SEAT 1A BALLAST. R & R CEILING LIGHT ASSY AT SEAT 1A WITH OPS CHECK GOOD.
